Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




33 Publications

2018 | Journal Article | IST-REx-ID: 70 | OA
Nejjar P. 2018. Transition to shocks in TASEP and decoupling of last passage times. Latin American Journal of Probability and Mathematical Statistics. 15(2), 1311–1334.
View | Files available | DOI | arXiv
 
2018 | Journal Article | IST-REx-ID: 1215 | OA
Flandoli F, Russo F, Zanco GA. 2018. Infinite-dimensional calculus under weak spatial regularity of the processes. Journal of Theoretical Probability. 31(2), 789–826.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 447 | OA
Ferrari P, Nejjar P. 2017. Fluctuations of the competition interface in presence of shocks. Revista Latino-Americana de Probabilidade e Estatística. 9, 299–325.
View | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 560 | OA
Gerencser M, Jentzen A, Salimova D. 2017. On stochastic differential equations with arbitrarily slow convergence rates for strong approximation in two space dimensions. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences. 473(2207), 0104.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 642 | OA
Gerencser M, Gyöngy I. 2017. Localization errors in solving stochastic partial differential equations in the whole space. Mathematics of Computation. 86(307), 2373–2397.
View | DOI | Download Submitted Version (ext.)
 
2017 | Book Chapter | IST-REx-ID: 649
Maas J. 2017. Entropic Ricci curvature for discrete spaces. Modern Approaches to Discrete Curvature. Lecture Notes in Mathematics, LNCS, vol. 2184. 159–174.
View | DOI
 
2017 | Journal Article | IST-REx-ID: 956 | OA
Carlen E, Maas J. 2017. Gradient flow and entropy inequalities for quantum Markov semigroups with detailed balance. Journal of Functional Analysis. 273(5), 1810–1869.
View | DOI | Download Submitted Version (ext.)
 
2017 | Conference Paper | IST-REx-ID: 989
Maas J, Rumpf M, Simon S. 2017. Transport based image morphing with intensity modulation. SSVM:  Scale Space and Variational Methods in Computer Vision, LNCS, vol. 10302. 563–577.
View | DOI
 
2016 | Journal Article | IST-REx-ID: 1261 | OA
Maas J, Matthes D. 2016. Long-time behavior of a finite volume discretization for a fourth order diffusion equation. Nonlinearity. 29(7), 1992–2023.
View | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1448 | OA
Fathi M, Maas J. 2016. Entropic Ricci curvature bounds for discrete interacting systems. The Annals of Applied Probability. 26(3), 1774–1806.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1635 | OA
Erbar M, Maas J, Tetali P. 2015. Discrete Ricci curvature bounds for Bernoulli-Laplace and random transposition models. Annales de la faculté des sciences de Toulouse. 24(4), 781–800.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1639 | OA
Maas J, Rumpf M, Schönlieb C, Simon S. 2015. A generalized model for optimal transport of images including dissipation and density modulation. ESAIM: Mathematical Modelling and Numerical Analysis. 49(6), 1745–1769.
View | DOI | Download Preprint (ext.) | arXiv
 
2015 | Journal Article | IST-REx-ID: 1517 | OA
Erbar M, Maas J, Renger M. 2015. From large deviations to Wasserstein gradient flows in multiple dimensions. Electronic Communications in Probability. 20.
View | Files available | DOI
 

Search

Display / Sort

Citation Style: IST Annual Report

Export / Embed